VERY GOOD SIGN....For me, i barly ate while using...Had no appeitite...When that comes back you are doing good...Just try not to eat to many things that can upset your stomach...FOOD SMELLS SO GOOD NOW!! ALONG WITH EVERYTHIGN ELSE...
For me it killed the smell of everything...I remember when my hubby cut the grass one day , and i was like wow!! I have always loved that smell...Flowers, food, even my kids...I would hug them after a bath, but after i got clean i would hug them for much longer, because they just had this wonderfull smell...ARe sense come back...All the way to sex...
In August I weighed 83lbs. I stopped using Sept. 5th. I weighed yesterday and I now weigh 108lbs. I've gained 25lbs. I feel fat even though I'm not. But yes, drugs of all kinds curve the appetite and how food tastes and smells. Keep on keeping on and eat and eat. Drugs deplete our bodies of the nutrients we need and even if you are not skin and bones, you're probably malnourished in one way or another. Glad you're getting better. Chin up..its a great ride to the top.
Have you ever seen that Claridan commercial? Where everything is kinda foggy, then the lady says "now I'm Claridan clear" and they peel the foginess away. I think of getting clean every time I see that commercial, because evrything does get clearer. Not just sight, but smell, Taste, feel and emotions...all the senses.
I remember how good the air smelled and how blue the sky looked.
Enjoy it ! It's like coming out of a coma.
Congrats on 4 days !
Keep it up!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.